J. Aust. Math. Soc.  74 (2003), 25-34
A note on multipliers of $L^{p}(G,A)$

Serap Öztop
  Istanbul University
  Faculty of Sciences
  Department of Mathematics
  34459 Vezneciler / Istanbul

Let $G$ be a locally compact abelian group, $1<p<\infty$, and $A$ be a commutative Banach algebra. In this paper, we study the space of multipliers on $L^{p}(G,A)$ and characterize it as the space of multipliers of certain Banach algebra. We also study the multipliers space on $L^{1}(G,A) \cap L^{p}(G,A)$.
Download the article in PDF format (size 83 Kb)

TeXAdel Scientific Publishing ©  Australian MS